# SDR UPS07650325

- Difficulty date: July 10, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP RT ENGINE HPSOV DISPLAYED.  R ENG BLEED LEFT ILLUMINATED STEADY AT HIGH THRUST.  DUCT PRESS NORMAL.  REMOVED AND REPLACED HPSOV RT ENG IAW 36-11-07-4.  PERFORMED TEST IAW 36-11-07-5 RUN ENGINES ALL CHECK OK.
